# SDR 22AA201000035

- Difficulty date: January 22, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46999
- Aircraft time: 76,025 hours, 18,890 cycles
- Engine: Ge CF650*
- Engine time: 59,949 hours, 12,041 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT,  NR 1 HYD SYS START LOOSING FLUID, INITIATION PROCEDURE ON ALT PROCEDURES CHECK LIST, HYD FLUID LOST, DURING CLIMB OUT TO CRUISE NR 2 ENG FAIL, SECURED ENGINE IAW CHECK LIST. DUMP FUEL TO MAX LANDING WEIGHT TO LANDING, DURING POST FLIGHT FOUND LARGE FLUID LEAK IN AREA OF TAIL SECTION.  DURING INSP TO HOR/STAB AREA FOUND HYD LINE TO RT MAINT S/O VALVE CRACKED, REBRIRED LINE IAW MM 20-10-01, PG 206 TYPE 3 REPAIR, LEAK CHECKED NORMAL, REMOVED MAIN OIL FILTER & CHIP DETECTOR OF TAIL ENG FOR INSP, FOUND CONTAMINATED WITH METAL PARTICLES & CONTAMINATION MM 79-30-01. ACCOMPLISHED RB NR 026363 ACCOMPLISHED NR 2 ESN 530-149, REMOVAL & INSTALLATION OF ESN 528-313 IAW  W/C NR 142R7101M.
